Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
138 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Rapid heart palpitation suffering from atrial fibrillation suggestions

Premium Questions

Dr. Benard Shehu MD

and put me in A-Fib. I went to A & E where the ECG showed A-Fib but as the heart rate was 64 they gave me ... the irregular heart rate to mean A-Fib, but what does deviating wave form mean. This is what was... View answer

Answered by : Dr. Benard Shehu ( Cardiologist)
Dr.  Basheer Ahamed MD

Hi I occasionally get heart palpatations such as fast heart beats and the occasional skipped beat. Is this atrial fibrillation? Can it cause stroke? ... View answer

Answered by : Dr. Basheer Ahamed ( Diabetologist)
Dr. Ilir Sharka MD

Hi Dr llir. I m doing ok trying to focus less on my heart but I was wondering if havingy occasional ... because my heart is structurally normal? I m so afraid having these will make me have a fib in the... View answer

Answered by : Dr. Ilir Sharka ( Cardiologist)
Dr. Michelle Gibson James MD

before and after trip. I commenced taking them on 12/10/14 and am still taking them. I suffer from Atrial Fibrillation for which I am prescribed metoprolol 50mm per day. Up to this trip I only... View answer

Answered by : Dr. Michelle Gibson James ( General & Family Physician)
Dr. Divakara MD

I have suffered from atrial fibrillation for over 20 years and have taken warfarin for many years ... the wires that are necessary to watch my heart rate . It would go quite low (around 40) and... View answer

Answered by : Dr. Divakara ( Internal Medicine Specialist)

Public Forum Discussions

Dr. Anantharamakrishnan MD

Hi I suffer with atrial fibrillation. Lately l have been experiencing rapid heart palpitations which wake me up early in the morning. I can usually get the rate down by taking beta... View answer

Answered by : Dr. Anantharamakrishnan ( Cardiologist)
Dr.  Suresh Heijebu MD

Hi I have been suffering for approximately 35 years of episodes of afib. I am 55 years old now so I ... days of a normal (sinus rythem) in two years I now suffer from afib and a flutter. I can barely tie my ... View answer

Answered by : Dr. Suresh Heijebu ( General & Family Physician)
Dr.  Albana Sejdini MD

Hello i am a afib patient i just started warfarin i was not having any episodes of afib but today after i took warfarin for the first time 3 hours.later i feel the afib and heart palpitation can ... View answer

Answered by : Dr. Albana Sejdini ( General & Family Physician)
Dr.  Nupur K MD

HI, I ve had heart palpitions since 2008, at that time I was sure it was caused by peri menopause . Went for ekg,wore a holster monitor and had an echocardiogram. Everything came back normal. Have ... View answer

Answered by : Dr. Nupur K ( General & Family Physician)
Dr. Priyank Mody MD

I am a 76-year old female with atrial fibrillation, having logged blood pressure for 3 months. BP is good, heart rate is consistently staying at 100+ and irregular heart symbol, according to... View answer

Answered by : Dr. Priyank Mody ( Internal Medicine Specialist)

Mobile Questions and Answers

Dr. Anantharamakrishnan MD

Welcome to Health Care Magic It is a chaotic (totally irregular) rhythm – originating from the upper chambers of the heart Several causes involving nerves, muscle of the heart may cause .. Treatment – Aim...

Dr. Ganesh MD

varisis of stomach and oesophagus or any thing related to the vascular pathology may cause / . good luck.

Dr. Maheshwari MD

Hi.It could be electrolytes problem,side effect of any medicine,and post myocardial infarction .It needs carefull measures by cardiologist. Pls hit thanks